# SDR QXEA2013072001176

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 16,176 hours, 17,151 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS MASTER WARNING ILLUMINATED,  CLIMBING THROUGH 16,000 MSL DOORS PAGE INDICATES FWD EMERGENCY EXIT DOOR OPEN.  RETURNED TO FIELD.  LANDING UNEVENTFUL. REPLACED EMERGENCY EXIT DOOR PROXIMITY SENSOR SUPPORT ATTACHING HARDWARE.  NO ADJUSTMENTS MADE.  INDUCTANCE VALUES DID NOT CHANGE AFTER HARDWARE REPLACEMENT. PRESSURIZED ACFT, AND VERIFIED INDUCTANCE VALUES REMAIN WITHIN NOMINAL RANGE IAW AMM 32-61-00-280-801.  OPS CHECKED GOOD.  REF AMM 52-22-00-720-801. RETURNED TO SERVICE.
